# SDR ASAA2021110936561

- Difficulty date: November 9, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 53,529 hours, 15,767 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G012
- Condition: Failed
- Location: E/E Rack E8
- Part time: 45,261 hours, 13,325 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT UNABLE TO XMIT ON EITHER HF. RETUNED NUMEROUS TIMES, MADE CONTACT W/SFO AIRINC AND 2 GOOD SELCALS. DURING FLIGHT HOURS IN, RETRIED HF 2 & HF1 RECEIVE BUT ONLY HF 2 XMITTED INTERMITTENTLY. GROUNDED - YES. CYCLED POWER TO BOTH HF'S #1 HF OPS RESTORED, TEST OK NO FAULTS REFERENCE B737-800 FIM 23-10 TASKS 801 AND 806. NUMBER 2 HF FAILED OPS CHECK. REMOVED AND REPLACED #2 HF RT AND CHECKS OK REFERENCE B737-800 AMM 23-11-21.
